MAUDE Adverse Event Report: INVAMEX RELIANT 600 HD LOW BASE LIFT 9153640382; LIFT, PATIENT, AC-POWERED

INVAMEX RELIANT 600 HD LOW BASE LIFT 9153640382; LIFT, PATIENT, AC-POWERED
Model Number NA:RPL600-1
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being reported due to being likely to cause or contribute to a death or serious injury.There was no indication of patient involvement with this incident.The subject bolt secures the leg shifting mechanism to the base of the lift.If the bolt breaks or is missing, it prevents the legs from remaining in a locked position, which may result in instability.It is unclear if the missing bolt resulted from a device malfunction.The rpl600-1 user manual (part number 1078987-o) warns several times that the legs of the lift must be in the maximum open position and the shifter handle locked in place for optimum stability and safety.The manual also instructs: regular cleaning will reveal loose or worn parts, enhance smooth operation, and extend the life expectancy of the lift.
 
Event or Problem Description
Dealer stated the customer is requesting replacement hardware for the spreader bar on this rpl600-1 lift.He said the spreader bar fell off the other day and some of the hardware is now missing.He needs the bolts and springs for the spreader bar.

Brand Name
RELIANT 600 HD LOW BASE LIFT 9153640382
Common Device Name
LIFT, PATIENT, AC-POWERED
Manufacturer (Section D)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX  88780
Manufacturer (Section G)
INVAMEX
102 parque industrial manimex
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key22967515
Report Number9616091-2025-00014
Device Sequence Number9109505
Product Code FNG
UDI-Device Identifier00841447102977
UDI-Public00841447102977
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNA:RPL600-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown